# SDR F3LA2011051900646

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 21,384 hours, 10,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR 1287; CORROSION ON UPPER SURFACE OF RT AFT ENTRY AREA, FLOORBEAM AT FR 68, RBL 48, FOUND TO BE OUT OF LIMITS. R & R FLOORBEAM AT FR 68, RBL 48 IAW SRM 51-24-00, PARA 6.
